# SDR COMA9760091

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 3,015 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS WINDSHIELD SHATTERED AFTER TAKEOFF.  REPLACED WINDSHIELD.
